Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

How can lower right back pain be treated?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 612 Questions
Question
I have back pain in my lower right side. when I walk it feels like my leg is going to protrud through my lower back. Any clue as to what this could be?
Tue, 24 Apr 2018 in General Health
 
 
Answered by Dr. Zotaj Antoneta 41 minutes later
Brief Answer:
Causes and possible measures to help are explained

Detailed Answer:
Hello,
Thank you for asking at healthcaremagic.

I carefully read your question and understand your concern.

Back pain can be caused by many causes but the fact that your complaints are worse when you walk the most likely cause of it is related to the muscles. Low back muscles are attached at the pelvic area and movements of the legs might affect the low back also. Sometimes the nerves running through those muscles from the low back to the leg might get pinched by the muscles being spastic and cause some discomfort related to the nerve also.

It is not dangerous condition if you don't have problems with control of urine and bowel and also no numbness in the private area. It can still effect you and cause a lot of discomfort though.
If you don't have urinary frequency or discomfort than a urinary tract infection is less likely.

To help with the discomfort you might take some pain killers like ibuprofen in high doses (if your stomach is doing well), which would be 600 mg every 6 hours after food.

You will need to also see a physiotherapist to have a check on you and see the pelvic alignement and if you have muscle spasms that can be helped with exercises.

The drugs you mention can help with the muscle spasms and also nerve symptoms- on the other hand combination of those drugs as they are both that can effect the nervous system needs to be prescribed by a doctor and monitor of their effect, side effects and dose needs to be monitored by your doctor.

I hope this is helpful and answers to your question but please feel free to reply in case more clarifications are needed on this.

Kind regards,

Antoneta Zotaj, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor